# SDR DALA2017101307479

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 68,658 hours, 14,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL AT THE R1 DOOR FOUND OUT OF POSITION.  CORRECTLY REPOSITIONED THE SEAL.
